# SDR 95ZZZM341

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, THE UPPER CUSP AT THE R-1 DOOR ENTRY WAS FOUND TO BE EXTENSIVELY CORRODED AT FS 200.  FABRICATED AND INSTALLED REPAIRS IAW DC9 SRM 53-05, 51-10-3, 51-30-1, 51-20-0 AND MM20-30-1.  N/R NR 027N1/0658.
